# SDR SWIA200413835

- Difficulty date: September 19, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 26,109 hours, 22,335 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Part time: 8,525 hours, 6,643 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE QUIT AT 500 FT AGL ON APPROACH INTO SLC.  N1 AND N2 ROLLED BACK AND ITT WENT RED.  REMOVED AND REPLACED ENGINE ASSY IAW MM 71-00-00, OPERATIONAL CHECK GOOD.
